Skip to Content

Effexor XR - I take effexor 150 xr for stress and can't sleep.any ideas?

Responses (3)

barbles2413 16 Feb 2010

Check with you doc he may need to adjust your strength or this could possibly be a temporary side effect. If you feel uncomfortable asking your doctor your Pharmacist may have some suggestions hope this helps Barb

Bsteinbrueck 16 Feb 2010

When do you take the Effexor XR? If you take it at night then you should probably take it in the morning for sure. If you take it in the morning already, there could be many different reasons for your insomnia. Definitely talk to your doctor about it. I can give you more info on my experience with it if you tell me when you take it. Let me know! :)

keninxx 1 Mar 2010

hi,i take my effexor in the morning.at night i take trazodone and seroquel.it still takes me a couple of hours to fall asleep.thanks

Bsteinbrueck 3 Mar 2010

Then I would definitely talk to your doctor about adjusting your medication or possibly trying something different. Also, do you take it after eating something? If not, that might help. I know that has helped me with different meds to eat first then take them. (Some meds call for an empty stomach but the Trazodone says to take with food 4 best results) Drinking enough water with them can also make a difference. Have you tried either of these?

papasam 7 Mar 2012

If you are taking the sleeping med, sounds like you need to speak with your doctor about a change. Insomnia is a common side effect of Efffexor, regular or XR, I have had both and had horrible insomnia. My doctor tried tamazapam which helped some but carries with it it's own addictive characteristics. Honestly I came off the effexor and did a sleep study and was found to have mild to moderate sleep apnea, I would not have guessed it. I now sleep with a cpap machine.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions